QUT ePrints

Browse By Person: Ilic, Milos

 Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0 [feed] RSS 2.0
Group by: Item Type | Date
Jump to: 2003 | 2004 | 2005 | 2006 | 2007 | 2008 | 2009 | 2010 | 2011 | 2014
Number of items: 15.

2003

Ilic, Milos & Turner, Ian (2003) Approximately Invariant Subspaces. In Burrag, K & Sidje, R (Eds.) The ANZIAM Journal, 16 - 18 July 2001, University of Queensland, Brisbane, Australia.

2004

Ilic, Milos, Pettitt, Tony, & Turner, Ian (2004) Bayesian Computations and Efficient Algorithms for Computing Functions of Large Sparse Matrices. ANZIAM Journal, 45(E), C504-C518.

2005

Ilic, Milos & Turner, Ian W. (2005) Krylov subspaces and the analytic grade. Numerical Linear Algebra with Applications, 12(1), pp. 55-76.
Number of citations in Scopus 6
Number of citations in Web of Science® 4

Ilic, Milos & Turner, Ian (2005) Approximating Functions of a Large Sparse Positive Definite Matrix using a Spectral Splitting Method. The ANZIAM Journal, 46, pp. 472-487.

2006

Ilic, Milos, Liu, Fawang, Turner, Ian, & Anh, Vo (2006) Numerical approximation of a fractional-in-space diffusion equation (II) - with nonhomogeneous boundary conditions. Fractional Calculus and Applied Analysis, 9(4), pp. 333-349.
Number of full-text downloads 152

2007

Turner, Ian W., Ilic, Milos, & Simpson, Daniel P. (2007) A Restarted Lanczos Approximation to Functions of a Symmetric Matrix. IMA Journal of Numerical Analysis, pp. 1044-1061.
Number of full-text downloads 359
Number of citations in Scopus 7

Ilic, Milos, Saad, Yousef, & Turner, Ian (2007) Linear System Solution by Null-Space Approximation and Projection (SNAP). Journal of Numerical Linear Algebra with Applications, 14(1), pp. 61-82.

2008

Ilić, M., Turner, I. W., & Anh, V. (2008) A Numerical Solution Using an Adaptively Preconditioned Lanczos Method for a Class of Linear Systems Related with the Fractional Poisson Equation. Journal of Applied Mathematics and Stochastic Analysis, 2008(Article ID 104525).
Number of full-text downloads 174
Number of citations in Scopus 7

Belward, John, Ilic, Milos, & Turner, Ian (2008) On derivative estimation and the solution of least squares problems. Journal of Computational and Applied Mathematics, 222(2), pp. 511-523.
Number of full-text downloads 75
Number of citations in Scopus 5
Number of citations in Web of Science® 3

2009

2010

Ilic, Milos, Turner, Ian, Liu, Fawang, & Anh, Vo (2010) Analytical and numerical solutions of a one-dimensional fractional-in-space diffusion equation in a composite medium. Applied Mathematics and Computation, 216(8), pp. 2248-2262.
Number of citations in Scopus 9
Number of citations in Web of Science® 9

2011

Carr, Elliot Joseph, Turner, Ian, & Ilic, Milos (2011) Krylov subspace approximations for the exponential Euler method : error estimates and the harmonic Ritz approximant. In McLean, W. & Roberts, A.J. (Eds.) Proceedings of the 15th Biennial Computational Techniques and Applications Conference, CTAC-2010, ANZIAM Journal, University of New South Wales, Sydney, NSW, C612-C627.
Number of full-text downloads 59

Yang, Qianqian, Turner, Ian, Liu, Fawang, & Ilic, Milos (2011) Novel numerical methods for solving the time-space fractional diffusion equation in 2D. SIAM Journal on Scientific Computing (SISC), 33(3), pp. 1159-1180.
Number of full-text downloads 441
Number of citations in Scopus 19
Number of citations in Web of Science® 17

Turner, Ian, Ilic, Milos, & Perre, Patrick (2011) Modelling non-fickian behavior in the cell walls of wood using a fractional-in-space diffusion equation. Drying Technology: an international journal [Special Issue: Selected Papers Presented at the 17th International Drying Symposium (IDS2010), Part 2], 29(16), pp. 1932-1940.
Number of citations in Scopus 3
Number of citations in Web of Science® 3

2014

This list was generated on Sat Dec 13 05:57:44 2014 EST.